# SDR AWXA200500464

- Difficulty date: April 4, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266021
- Condition: Delaminated
- Location: Nr 2 Slat Wedge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK THE NR 2 SLAT WEDGE WAS FOUND DELAMINATED ON THE UPPER & LOWER SURFACE AT OUTBOARD END BETWEEN SLAT STA 250.9 AND SLAT STA 254.4 LT.  MAINTENANCE REMOVED DAMAGE IN UPPER AND LOWER SURFACE SKIN OF NR 2 SLAT WEDGE FROM SS 250.9 TO SS 254.4 LT; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO SLAT IAW 51-70-10 FIG 31.
